# SDR 2003UALA00369

- Difficulty date: April 8, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 48,337 hours, 27,928 cycles
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF DUE TO DOOR 1L INDICATION LIGHT ON.  CAUSE UNKNOWN.  INSPECTED AND SECURED TARGET AND PLATE.  DOOR INDICATION SYSTEM FUNCTIONED NORMALLY.
